# SDR DALA2025062004641

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,561 hours, 38,980 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 685 3L DOOR SLIDE LIGHT DOES NOT ILLMINATE. CORRECTIVE ACTION: T/S 3L DOOR LIGHT IAW B757 WDM 25-66 AND B757 AMM 25-66 PROX SWITCH ADJ. ADJUSTED PROX SWITCH S10223. DOOR LIGHT STAYS ON OPCK GOOD. (7471209)
